MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were returned for evaluation; therefore, a root cause could not be determined.A review of the device history record could not be performed as a lot number was not provided.Cardinal health will continue to monitor and trend all similar reported product related issues.
 
Event or Problem Description
Customer reported employee said that hot pack exploded on her wrist above the gloves.She is not sure of the exact date it happened, but know it was in april.She washed off the contents from the hot pack, but most of the product was on the floor.The lot number is not available, and the hot pack was discarded.No injury /adverse effect noted.

Brand Name
HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key17122308
Report Number1423537-2023-00950
Device Sequence Number15298068
Product Code IMD
UDI-Device Identifier10885380169267
UDI-Public10885380169267
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11443-012B
Device Catalogue Number11443-012B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale